OK. As far as the sweating goes, you might find that it's because of the pred. I always seem to perspire a *lot* more when I am on steroids. That said, it does sound like you are having an unusually hard time of it.
Have you tried putting barrier cream on your hands? It's a long shot, but it might help. Also, you can get some stuff with a name something like "liquid band aids" that you can put on your cuts and help with the stinging and healing. You might find that beneficial.
Bloating: fennel seed tea or dill seed tea may help, as may an over the counter med called "De-Gas". As always, please check with your doc before trying OTC remedies, as any OTC things have the potential to interact with your meds and make you sicker... but my feeling is that these should be pretty safe for you.
To be honest, Charlee, I'm thinking that you may benefit from having someone to talk to face-to-face as you adjust to your symptoms and diagnosis. This might be a good thing to discuss with your gp. In some (most? all?) states you may have access to a certain number of free counselling sessions. I really do think it might be helpful for you to really discuss your feelings in-depth with a professional person, just to get them out of your system. What you are feeling is completely normal, and most (I'm guessing all) of us have gone through similar emotions after diagnosis, but that doesn't make it much easier for *you*, and I really do think that you need someone in your real life to let you know that you *are* ok and that it is all right, normal and proper for you to be thinking and feeling what you are.
Please talk to your gp if you possibly can - best to deal with these feelings as soon as they arise, instead of allowing them to fester.
Housework - don't be surprised if you find that you need to develop a new strategy for doing housework now that you have these symptoms. Why not start a new "housework" thread and then we can swap ideas, techniques and strategies and (hopefully) help you think of some new & different ways of doing things?
Lastly, PLEASE don't be afraid to ask for help there. You can ask your doctor to sign you on for home help / meals on wheels / whatever from the Council: there might be a waiting list for you to get that help, but there's no shame in getting assistance if you're finding things hard there. This is what you pay your taxes and rates for, and you're entitled to a bit of help now that you're struggling.
Keep hanging in there. I agree with the others: your thoughts and emotions can be completely screwy while on steroids so always remember that your feelings, while always valid, may be a little skewed by meds. I hope and expect that things will seem easier once you get on a lower dose and more stable medically.
All the very best,
Co-Moderator Crohn's Forum. Medications for Crohn's
~~ Diet and Nutritional Therapy for Crohn's
~~ Dealing with Abscesses and Fistulae